Stay Away- Dangerous Stuff! - Ridgewood, NJ

Dysport put me in the ER twice. Had a horrible...

Dysport put me in the ER twice. Had a horrible reaction to it--extreme vertigo and inability to walk for 5 days due to lack of balance, nausea, weakness, severe headaches for weeks, earaches, squeezing in throat, blurry vision, flu like illness, numbness in one leg and severe low back pain. I will never touch the stuff again. I hear that it is more dangerous than Botox and there are more side effects.
Oh, it did a great job with my forehead wrinkles, but at this point I'd rather have my health. Cost me a fortune in medical bills and missed work.

Was this review helpful?

Comments (17)

Sort by

PS= Plastic Surgeon. I have no allergy to dairy. I was injected with force--it hurt and usually I don't feel the injections. I did have an auto immune condition called Graves which is resolved.
  • Reply
I think the commonality is having an auto immune illness. I've several on here and so far it seems like that's it. I was diagnosed years ago but haven't had anything in years. As soon as I had the Dysport symptoms I thought 'this seems a million times worse than chronic fatigue/epstein barr. My guess is it triggers some kind of antibodies in immune suppressed individuals.
  • Reply
Perhaos but I wouldn't rule out the consumption of GMO's which are rampant in our diets--and why we have such a high incidence of auto immune illness and other spkies in disorders like autism since the mid 90's. Most of the population has had some sort of auto immune problem! I believe we should also look into how the dysport was injected. How much force was used and how deeply it was injected.
  • Reply
I have a 100% organic, non-GMO diet. I do not consume processed foods so that isn't it. I am in agreement that the american diet is responsible for many other ailments plaguing our nations, but this is not one of those.
  • Reply
Good for you! I am trying to be 100% GMO free---what a challenge. Anyway, I hope you're feeling better. Did you have the dizziness I experienced? I'm still having lack of sensation in one leg. Maybe there is an auto-immune connection, as you say. I'm not suffereing from any auto immune ailments now and my PS really jabbed me with the needle which is why I think it was how I was injected. No way to tell for sure I guess.
  • Reply
I didn't have dizziness perse, I had incapacitating weakness, couldn't even walk down a block. I had the most severe headaches of my life on the top of my head like I could feel it inside my brain. I could barely speak, my toungue turned gray, I couldn't keep my eyes open and they were, and still are, glassy and watery, I had panic attacks, chest pains and depression. I did nothing for about a month and still not back to normal.
  • Reply
Dizzines to the point of not being able to walk for 5 days was my worse symptom. I had that same horrible weakness and insane contant headaches as you describe, eyes felt irritated for a few days too. Sorr y to hear off how much and how long you're going through this! Any improvement? What sort of doctor injected you? What did they do about your problem?
  • Reply
This stuff is scary. Yes not being able to walk is serious. Plus I would love to know what peoples doctor bills were/are. Mine are enormous. I am really thinking of pursuing a suit. I don't like to go down that route but the more I hear , I now believe they really know these stories and don't care. Too many of them. 80 people hospitalized in the short time its been in the states. A derm injected me.
  • Reply
I contacted the manufacturer- their name is Medicis and gave them a detailed history of my symptoms. I did the same with the FDA in hopes that if enough people complain they'll take it off of the market. Where did you hear of the 80 hospitalizations?
  • Reply
Great idea I will do the same. I just assumed I would get some pr person reading from a script. Better to spread the words from a grass roots way.
  • Reply
I believe you and I KNOW It was from Dysport because I had very similar symptoms right after. Felt like I was dying and it lasted for months. I'm still incurring doctor bills. It ruined my quality of life for 7 months so far. Good luck to you.
  • Reply

My goodness, I'm so sorry to hear what you went through. How long after your injections did this all happen? Also, I would be curious if the doctors felt confident that it was for sure the Dysport?

So glad you made it through the sickness and are here to share with us!

  • Reply
My symptoms started 3 days after injections with a flu-like body weakness and terrible headaches. At 2 weeks after I got very dizzy and was unable to walk which put me in the hospital. I am two months past now and feeling much better, but the numb leg persists.
  • Reply
yes my GP concludes it was a reaction to dysport.
  • Reply
Wow. How are you now? How long has it been? Was it a deem/plastic surgeon skilled in this? Every time I read one of these stories I get so mad that this is one the market. I wonder if we all have something in common. My doctor suggested it and I even said "Is it safe? I am very sensitive?" and he said yes that's it's used in Europe all the time. Not safe at all. Poison.
  • Reply
Much better now, two months after. It was a hellish nightmere. It was a PS! Bad rections are not the norm, but they do happen!
  • Reply
What is a PS? Do you have an auto immune disease or an allergy to dairy? I am trying to find the common bond between the women who have these almost deadly, and quality of life compromising negative side effects.
  • Reply